# SDR R61A2024072300316

- Difficulty date: June 30, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N440YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000435
- Aircraft time: 22,831 hours, 15,704 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CORRODED FR 88, STRINGER 27R/28R. REMOVED AND REPLACED SHEAR CLIP AT FR88 BETWEEN STGRS 27R-28R REFER SRM 51-40-08.
